MathSciNet Relay Station
MathSciNet bibliographic data
MR1712070 35Q53
Zhang, Jie-fang Multiple soliton solutions of the dispersive long-wave equations. Chinese Phys. Lett. 16 (1999), no. 1, 4–5.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement